# SDR UIEA2019051304190

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,903 hours, 20,498 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FWD ZONE DUCT OVHT SW TEST "FWD CAB INOP" LIGHT ON P5 DIDN'T COME UP, "FWD CABIN TEMP" IS ON EICAS.( RESEATED ALL CONNECTORS IN THE FWD CABIN OVERHEAT SYSTEM IAW SSM 21-60-03 AND WDM 21-61-21. OPS CHECK GOOD IAW T/C A-21-025-00-01 )
